# SDR ASOA200900628

- Difficulty date: June 1, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 17,089 hours, 14,548 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOB 8765821 OPERATION 266 / INBOARD AND OUTBOARD WING PLANK AT FUEL PNL 540BB HAS CORROSION IN NON-CRITICAL AREA.  COMPLIED WITH EC/TC EO 600-57-81 C/W IAW REO 601R-57-21-030, REV G.
